# SDR SWAA2019072935385

- Difficulty date: July 25, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N925WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36630
- Aircraft time: 38,465 hours, 23,053 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A333077
- Part serial: BNG9602
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE OUT OF GREEN BAND, PRESSURE LOW.  R&R SLIDE PER MT.
